# SDR DALA2017082806414

- Difficulty date: August 15, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 74,553 hours, 9,842 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seats 18 Gf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DID NOT DEPLOY AT SEATS 18G/F.  RESTOWED MASK AND PERFORMED MANUAL DROP TEST. TEST PASSED.
